# SDR UPS07M50972

- Difficulty date: August 8, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Bs 1239- 189
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT SIDE CENTER WING BOX TOPSIDE AT STA 1239.0 - 1189.0 X=108.0 FOUND CORROSION AROUND FASTENERS AS MARKED.  LEFT SIDE CENTER WING BOX TOPSIDE AT STA 1239.0-1189.0 X=108.0 FASTENER AS MARK & CORRODED AREAS REMOVED.  CORROSION ON UPP SKIN REMOVED.  REWORKED AREAS PROTECTED.  FPI & HFEC OPEN HOLE INSP C/OUT ON REWORKED AREA FOUND NO CRACK & NO CORROSION.  REWORKED AREAS SKIN P/N APB7441-1 MAT'L REMOVED & REMAINED, ALL FOUND EXCEED LIMITS.  FLAP PEENING C/OUT.
